# SDR SWIA2021082060505

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 22L BETWEEN FS 333.00 - 349.00     (C-CHECK RO 8/18/2021)    REPLACED STGR 22L BETWEEN FS333.00 TO FS349.00 REF DWG SH690-31350 REV. M, CRJ900 SRM 51-41-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 53-00-03-201-001-A02. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
